# SDR BB08010

- Difficulty date: February 8, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRU - PART OF THE FLOOR LIGHTING FROM 6FG TO THE OVERWING EXIT WAS NOT WORKING.  MAINTENANCE REPAIRED WIRING AND REPLACED A BATTERY CHARGER.  OPERATIONALLY CHECKS OK.
